# SDR USAA061037

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Gouged
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB, O/B END PLATE CLOSEOUT WEB GOUGED.  REMOVED DAMAGE, INSTALLED A BONDED REPAIR IAW EA 97913   DEFECT SIZE: 1.250 INCH.
